# SDR SWAA2021071485121

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL; 120CF; IS DAMAGED. ; / [01] FABRICATED NEW FCB FLOOR PANEL 120CF FROM 090 CONOLITE; LOT# 1458090-1 PER AMM 25-52-01-201-801 AND DWG 453A1610; [02] VERIFIED PER AMM 25-52-01-201-801 AND DWG 453A1610
